# SDR CA050517008

- Difficulty date: May 2, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,158 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Potentiometer
- Part number: CM39570
- Condition: Failed
- Location: Cockpit Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

(CAN) DURING LANDING PHASE OF FLT, MLG SELECTED DOWN & 3 GREEN LIGHTS DID NOT APPEAR TO BE ON. AFTER ALL PROPER PROCEDURES, ACFT LANDED WITHOUT FURTHER INCIDENT. ONCE GENERATORS SELECTED OFF LINE, GREEN LIGHT ILLUMINATED. BEING A LATER S/N AIRCRAFT THESE LIGHTS ARE EQUIPPED WITH AN AUTOMATIC DIMMING SYS, MLG INDICATION LIGHT WILL AUTOMATICALLY DIM IF ALL THE RIGHT CONDITIONS ARE MET, GENERATORS ONLINE, COCKPIT OVERHEAD LIGHT ON, AMBIENT DAYLIGHT SENSOR SENSING LOW LIGHT, ETC IN THIS INSTANCE ALL BUT ONE OF THE CONDITIONS WERE MET, AMBIENT DAYLIGHT SENSOR SHOULD HAVE STOPPED LIGHT FROM GOING TO DIM MODE. AFTER TROUBLE SHOUTING IT WAS DISCOVERED THAT COCKPIT LIGHT POTENTIOMETER WAS MALFUNCTIONING CAUSING THE LIGH
